MathSciNet Relay Station
MathSciNet bibliographic data
MR1501502 54F50
Ayres, W. Leake Concerning the arc-curves and basic sets of a continuous curve. II. Trans. Amer. Math. Soc. 31 (1929), no. 3, 595–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement